Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Isha.T

Skin Becoming Darker!

Recommended Posts

So its been 2 weeks, starting 3rd week tomorrow and I realized that my skin is darker than before. By atleast a shade and I normally have light brown skin and its gotten darker. I live in Canada and the weather here is cold and in the winter I always tend to get lighter but its the oopisite and I hardly go out the house. Here are a few things about me and the regimen.

- Oily skin (Kind of, skin is mostly dry after being on regimen)
- Ive been using 2/3 finger length of BP for my 2nd week and 1/3 for my first week
- Hardly go out
- Don't use any other products
- Skin gets more darker with Acne.org Regimen moisturizer
Is someone else also experiencing this?

Edited by Isha.T
mistake
Link to comment
Share on other sites

1 hour ago, Isha.T said:

So its been 2 weeks, starting 3rd week tomorrow and I realized that my skin is darker than before. By atleast a shade and I normally have light brown skin and its gotten darker. I live in Canada and the weather here is cold and in the winter I always tend to get lighter but its the oopisite and I hardly go out the house. Here are a few things about me and the regimen.

- Oily skin (Kind of, skin is mostly dry after being on regimen)
- Ive been using 2/3 finger length of BP for my 2nd week and 1/3 for my first week
- Hardly go out
- Don't use any other products
- Skin gets more darker with Acne.org Regimen moisturizer
Is someone else also experiencing this?

I live in Canada too and I experienced darkening of the skin and it is totally normal. I've got oily skin too. It gets better, stick with it. 4 months in and never going back!!
Link to comment
Share on other sites

18 hours ago, oyinkan98 said:
19 hours ago, Isha.T said:

So its been 2 weeks, starting 3rd week tomorrow and I realized that my skin is darker than before. By atleast a shade and I normally have light brown skin and its gotten darker. I live in Canada and the weather here is cold and in the winter I always tend to get lighter but its the oopisite and I hardly go out the house. Here are a few things about me and the regimen.

- Oily skin (Kind of, skin is mostly dry after being on regimen)
- Ive been using 2/3 finger length of BP for my 2nd week and 1/3 for my first week
- Hardly go out
- Don't use any other products
- Skin gets more darker with Acne.org Regimen moisturizer
Is someone else also experiencing this?

I live in Canada too and I experienced darkening of the skin and it is totally normal. I've got oily skin too. It gets better, stick with it. 4 months in and never going back!!
Thanks! I was worried.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×